# SDR ASAA2013032394240

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,271 hours, 7,306 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: 3205482
- Part serial: 9621
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,538 hours, 3,967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE AND WING CIRCUIT BREAKER P18-3 A6 TRIPPED.  R & R NR 2 ENGINE GROUND THERMAL ANTI-ICE SOLENOID VALVE IAW AMM 30-11-12, OPS CHECK GOOD IAW AMM 30-11-12.  R & R ENGINE AND WING THERMAL ANTI-ICE PANEL IAW AMM 30-11-41, OPS CHECK GOOD IAW AMM 30-11-41. C/W GROUND VERIFICATION, C/B REMAINS CLOSED.
